MAUDE Adverse Event Report: STRATASYS LTD. TRUEDENT

STRATASYS LTD. TRUEDENT
Catalog Number OBJ-09169
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In addition to the mentioned before cartridge number obj-09169 and exp date 01022024, the same problem of the "cartridge dates are reading wrong" happened with obj-09166 (batch number 23123-09166, udi (b)(4) and exp date 01052024).
 
Event or Problem Description
The cartridge is not recognised by the printer (rfid).

Brand Name
TRUEDENT
Common Device Name
TRUEDENT
Manufacturer (Section D)
STRATASYS LTD.
10 habarzel st.
kiryat gat, 82583 10
IS  8258310
Manufacturer (Section G)
STRATASYS LTD.
10 habarzel st.
kiryat gat, 82583 10
IS   8258310
Manufacturer Contact
inna barsky
1 holtzman st.
rehovot, 76124-01
IS   7612401
MDR Report Key21630320
Report Number3016074824-2025-00020
Device Sequence Number15541310
Product Code EBI
UDI-Device Identifier07290018915806
UDI-Public07290018915806
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K220771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment,Relabeling
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2024
Device Catalogue NumberOBJ-09169
Device Lot Number22861-09169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown